# SDR 2014FA0000046

- Difficulty date: May 13, 2013
- Submitted: January 27, 2014
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 6,038 hours
- Engine: Cont TSIO520R
- Engine time: 1,958 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653877
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPALLED EXHUAST LIFTERS WHICH DAMAGE CAM.
